RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2002 Issue 2(25), Pages 55–58 (Mi iimi268)

Mathematical modeling of systems with aftereffect: theory, algorithms, software

A. V. Kim, A. B. Lozhnikov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: The report presents some new results on mathematical modeling and simulation of systems with delays. Constructive theorem on asymptotic stability of linear systems with delays is presented.

UDC: 517.929

Received: 01.04.2002



© Steklov Math. Inst. of RAS, 2025